# SDR SWAA2024100731282

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD BTW BS 294 TO BS 328 AT LEVEL STR 17L AND LBL 60 AT FWD GALLEY AREA 2024-533475<[01] REPLACED INNER CHORD LOC.BTW BS 270 TO BS 360 AT LEVEL STR 17L AND LBL 60 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW 737-700 SRM 51-40-02 AND DRAWING # 141A8112 SHEET 10 REV A. SEE INDIVIDUAL SIGN-OFFS BELOW;[02] CORRECTED STEP 1. REPLACED INNER CHORD LOC.BTW BS 270 TO BS 360 AT LEVEL STR 17L AND LBL 60 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW 737-700 SRM 51-40-02 AND DRAWING # 141A8110 SHEET 9 REV A. SEE INDIVIDUAL SIGN-OFFS BELOW;[03] REPLACED INNER CHORD LOC.BTW BS 270 TO BS 360 AT LEVEL STR 17L AND LBL 60 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW 737-700 SRM 51-40-02 AND DRAWING # 141A8110 SHEET 9 REV A. SEE INDIVIDUAL SIGN-OFFS BELOW RII CERTIFIED
